# SDR SWIA202053346

- Difficulty date: September 6, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 38,297 hours, 35,435 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Chafed
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PILOT SEATS INBOARD AND OUTBOARD FLOOR SEAT RAILS ARE CHAFED AND HAVE MISSING FASTENER HEADS.  C-CHECK RO 10/13/2020.  REMOVED AND INSTALLED BOTH PILOT SEATS INBOARD AND OUTBOARD FLOOR SEAT RAILS WITH NEW PART 601R41082-11, REF REO AND CRJ200 SRM.  RESTORED FINISH REF CRJ200 SRM.
